Depersonalization Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
59 Posts
Discussion Starter · #1 ·
Ok so im about 5 months into constant derealization.
Have been on 30mg mirtazapine and 25mg pregabalin x2 a day.
I was in to see the head consultant of the department of psychchiatry yesterday.he actually listened to what im going through and acknowledged what i have been going through.this is a first!
He perscribed me a brand new antidepressant that he said will help and upped my current meds.but,the new antidepressant is that new my chemist didnt have it.im supposed to get it elsewhere today and will keep this updated.
I took my mirst 45mg mirtazapine last night with 50mg pregabalin.whats weird is that depersonalization is a side effect of pregabalin but it seems to be working for me now.instead of everything else seeming weird,everything seems ok but i just feel weird as in groggy and dazed.its only a small difderence but hooefully a start.
 
1 - 3 of 3 Posts
Top